# SDR USAA990945

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 76.5
- Part time: 77,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND .125 INCH CRACK AT RIVET HOLES AT TOP FUSELAGE SKIN FS 76.5 FORWARD OF CAPTAINS FO'S PITOT TUBES.  REPAIRED PER SRO 9530239-7021 AND 7023.  (M)
